OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.38 (2006) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4133

Title: On $\mid A,\delta \mid_k$ summability factors
Authors: Savas, Ekrem
Keywords: Absolute Summability
Weighted Mean Matrix
Cesàro Matrix
Summability Factor
Issue Date: 2006
Publisher: EUT Edizioni Università di Trieste
Citation: Ekrem Savaş, "On |A, δ|k summability factors", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 38 (2006), pp. 65-72.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
38 (2006)
Abstract: We obtain sufficient conditions for the series $\sum a_n\lambda_n$ to be absolutely summable of order k by a triangular matrix.
URI: http://hdl.handle.net/10077/4133
ISSN: 0049-4704
MS Classification: 40G99
40G05
40D15
Appears in Collections:Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.38 (2006)

Files in This Item:

File Description SizeFormat
SavasRendMat38.pdf88.98 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.